# SDR USAA2010010790041

- Difficulty date: December 26, 2009
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 2,964 hours, 857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 86 - PHX - EE - FORWARD MEGAPHONE INOPERATIVE.  MAINTENANCE REPLACED FORWARD MEGAPHONE.
